# SDR FDEA201603090876

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 94,716 hours, 39,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN ELECTRICALLY.  RESET SLIDE ARMING HANDLE IAW AMM 52-10-01-5.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
